Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the hybrid mean value of Gauss sums and generalized Bernoulli numbers

Huaning Liu and Wenpeng Zhang

Full-text: Open access

Abstract

The main purpose of this paper is using the properties of primitive characters and the mean value theorems of Dirichlet $L$-functions to study the hybrid mean value of Gauss sums and generalized Bernoulli numbers, and give a sharper asymptotic formula.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 80, Number 6 (2004), 113-115.

Dates
First available in Project Euclid: 13 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pja/1116014788

Digital Object Identifier
doi:10.3792/pjaa.80.113

Mathematical Reviews number (MathSciNet)
MR2075453

Zentralblatt MATH identifier
1061.11045

Subjects
Primary: 11L05: Gauss and Kloosterman sums; generalizations 11B68: Bernoulli and Euler numbers and polynomials

Keywords
Gauss sums generalized Bernoulli number hybrid mean value

Citation

Liu, Huaning; Zhang, Wenpeng. On the hybrid mean value of Gauss sums and generalized Bernoulli numbers. Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 6, 113--115. doi:10.3792/pjaa.80.113. https://projecteuclid.org/euclid.pja/1116014788


Export citation

References

  • Apostol, T. M.: Introduction to Analytic Number Theory. Springer-Verlag, New York (1976).
  • Leopoldt, A. W.: Eine Verallgemeinerung der Bernoullischen Zahlen. Abh. Math. Sem. Univ. Hamburg, 22, 131–140 (1958).
  • Pan, C.-D., and Pan, C.-B.: Goldbach's Conjecture. Science Press, Beijing (1981), (in Chinese).
  • Zhang, W.: On a Cochrane sum and its hybrid mean value formula. J. Math. Anal. Appl., 267, 89–96 (2002).
  • Zhang, W., and Liu, H.: A Note on the Cochrane sum and its hybrid mean value formula. J. Math. Anal. Appl., 288, 646–659 (2003).